ON THE ISOMORPHISM BETWEEN GAUGE GROUPS BEFORE AND AFTER RENORMALIZATION, IN THE PRESENCE OF ABEL SUBGROUPS AND HIGGS FIELDS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1981, Vol. 30 Issue (6): 731-746    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
ON THE ISOMORPHISM BETWEEN GAUGE GROUPS BEFORE AND AFTER RENORMALIZATION, IN THE PRESENCE OF ABEL SUBGROUPS AND HIGGS FIELDS
WANG RONG
中国科学技术大学研究生院
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn